# SDR DXTA2008102703321

- Difficulty date: October 26, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 1,690 hours, 1,563 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Lt & Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT & RT ENGINE FAILED TO DEVELOP TAKEOFF THRUST.  PERFORMED MULTIPLE ENGINE RUNS. ADJUSTED EFC AUTHORITY ON LT ENGINE AND CHECKED ALL RIGGING AND PARAMETERS. AT OAT 10 DEGREE C DESIRED THRUST OF 98-0 BOTH ENGINES PRODUCED 99-0.  IAW MM AND MFG REF, BOTH ENGINES WITHIN LIMITS AT THIS TIME.
